CHA₂DS₂-VASc score
كتبه فريق معلومات المرضىنُشر في الأصل ٨ فبراير ٢٠٢٦
يتوافق مع الإرشادات التحريرية
- تنزيلتنزيل
- مشاركة
- Language
- نقاش
- Ask Patient
- نسخة صوتية
- أضف إلى المصادر المفضلة على جوجل
المهنيين الطبيين
تم تصميم مقالات المراجع المهنية لاستخدامها من قبل المتخصصين في الرعاية الصحية. يتم كتابتها بواسطة أطباء من المملكة المتحدة وتستند إلى الأدلة البحثية والإرشادات البريطانية والأوروبية. قد تجد أحد مقالاتنا مقالاتنا الصحية أكثر فائدة.
The CHA₂DS₂-VASc score is a clinical risk stratification tool used to estimate the risk of stroke and systemic embolism in patients with الرجفان الأذيني (AF). It is widely used to guide decisions about oral anticoagulation.
The score refines earlier risk models by including additional vascular and demographic risk factors and is recommended in UK and international guidelines.
السياق السريري والاستخدام
CHA₂DS₂-VASc is used in patients with non-valvular atrial fibrillation, including paroxysmal, persistent, and permanent AF.
Its primary purpose is to identify patients who are likely to benefit from anticoagulation in order to reduce the risk of ischaemic stroke. It is typically used alongside bleeding risk assessment and shared decision-making.
The score should be recalculated periodically, as stroke risk increases with age and the development of new comorbidities.
Components of the CHA₂DS₂-VASc score
Points are assigned for the following risk factors:
Congestive heart failure or left ventricular dysfunction: 1 point.
ارتفاع ضغط الدم, treated or untreated: 1 point.
Age 75 years or older: 2 points.
داء السكري: 1 point.
Prior السكتة الدماغية, نوبة نقص تروية عابرة ,، أو systemic embolism: 2 points.
Vascular disease, including previous احتشاء عضلة القلب, peripheral arterial disease, or aortic plaque: 1 point.
Age 65–74 years: 1 point.
Sex category female: 1 point.
The total score ranges from 0 to 9.
تفسير الدرجات
Higher scores indicate a greater annual risk of stroke.
In UK practice, anticoagulation is generally recommended for:
Men with a score of 2 or more.
Women with a score of 3 or more.
Anticoagulation may be considered for:
Men with a score of 1.
Women with a score of 2.
A score of 0 in men, or 1 in women where the only point is sex category, is generally considered low risk and does not usually require anticoagulation.
Decisions should always be individualised and made in the context of patient preference, bleeding risk, and overall clinical picture.
Role in anticoagulation decisions
The CHA₂DS₂-VASc score helps identify patients who are likely to derive net benefit from anticoagulation therapy.
It does not determine the choice of anticoagulant. Selection between direct oral anticoagulants and vitamin K antagonists depends on patient characteristics, contraindications, renal function, drug interactions, and local guidance.
Stroke prevention strategies should be reviewed regularly, particularly after hospital admissions or changes in health status.
قاعدة الأدلة
CHA₂DS₂-VASc has been validated in large cohort studies and has demonstrated improved discrimination of stroke risk compared with earlier scoring systems.
It is incorporated into NICE, ESC, and other international guidelines for the management of atrial fibrillation.
القيود والحكم السريري
The score estimates population-level risk and does not predict individual outcomes with certainty.
It does not account for bleeding risk, frailty, or life expectancy, which must also be considered. Bleeding risk assessment tools, such as HAS-BLED, are commonly used alongside CHA₂DS₂-VASc to support balanced decision-making.
The score should not be used in patients with mechanical heart valves or moderate to severe mitral stenosis, where anticoagulation decisions follow different guidance.
الاستخدام العملي في الاستشارة
Using a recognised scoring system can support consistent prescribing, documentation, and audit. Recording the score also helps structure discussions with patients about stroke risk and the potential benefits and risks of anticoagulation.
تحديثات حصرية لمتخصصي الرعاية الصحية
ابقَ على اطلاع بأحدث التحديثات السريرية، والرؤى المهنية، والإرشادات المستندة إلى الأدلة. تقوم نشرة Patient Pro الإخبارية بتجميع محتوى أساسي لمتخصصي الرعاية الصحية - يتم تسليمه مباشرة إلى بريدك الوارد.
من خلال الاشتراك، فإنك تقبل سياسة الخصوصية. يمكنك إلغاء الاشتراك في أي وقت. نحن لا نبيع بياناتك أبدًا.
تاريخ المقال
المقال متاح أيضًا باللغة الإنجليزية, الألمانية, إسبانية, الفرنسية, إيطالي, البرتغالية, الهندية, العبرية, العربية ,، و السويدية.
٨ فبراير ٢٠٢٦ | نُشر في الأصل
كتبه:
فريق معلومات المرضى
المزيد في أمراض القلب والأوعية الدموية
- احتشاء عضلة القلب الحاد
- تسرعات القلب ذات المركب العريض
- مرض بورغر
- ألم الصدر من النوع القلبي في الرعاية الأولية
- الزرقة
- تجلط الأوردة العميقة
- تخطيط القلب: نهج منهجي
- السفر بالطائرة مع الحالات الطبية
- النفخات القلبية عند الأطفال
- التهاب الأوعية الدموية التحسسي
- ارتفاع ضغط الدم في مرحلة الطفولة
- ارتفاع ضغط الدم أثناء الحمل
- إغماء التبول
- بزل التامور بالإبرة
- التبرع بالأعضاء
- حاسبة مخاطر القلب والأوعية الدموية QRISK3
- مرض رينود
- التهاب الأوعية الدموية
- الانصمام الخثاري الوريدي أثناء الحمل


